# SDR SIMA20190314002

- Difficulty date: March 14, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 34,071 hours, 29,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Condition: Damaged
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT PANEL ON MAIN DOOR DAMAGED. C/A-REMOVED AND REPLACED EMERGENCY LIGHT PANEL ON MAIN DOOR, OPC GOOD, IAW AMM 25-23-04.
